# SDR COMA0060207

- Difficulty date: February 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 601R10045
- Condition: Cracked
- Location: Ws 116 - 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 LEFT LOWER WING ACCESS HOLES CRACKED, 540-EB - WS 116.366, 540 FB - WS 136.676, 550AB - WS 163.000, 550DB-WS 280.415, AND 550 GB - WS 294.048.  REPAIRED DAMAGE IAW REO 601R-57-21-030.
